# SDR UALA2010090303261

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 70,917 hours, 20,394 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 256
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSUFFICIENT APU BLEED PRESSURE TO START ENGINES ONLY 15 PSI.  REPLACED APU SHUTOFF VALVE (PN 2790598-101 - SN 146), NO HELP.   REPLACED FLOW SENSING MODULE, NO HELP.  REPLACED APU SURGE VALVE.  APU BLEED PRESSURE NORMAL.
